MathSciNet Relay Station
MathSciNet bibliographic data
MR1758231 (2001b:35023) 35B25 (35J65)
Gui, Changfeng; Wei, Juncheng On multiple mixed interior and boundary peak solutions for some singularly perturbed Neumann problems. Canad. J. Math. 52 (2000), no. 3, 522–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement